<< Previous Issue Kyungpook Mathematical Journal (Vol. 50, No. 4) Next Issue >>
Kyungpook Mathematical Journal 2010 Vol. 50, No. 4, 455—574
 Original Articles 
{ ON A STRUCTURE DEFINED BY A TENSOR FIELD $F$ OF TYPE $(1,1)$ SATISFYING $\prod\limits_{j=1}^{k}[F^{2}+a(j)F+\lambda ^{2}(j)I]=0$ }
Lovejoy Das, Ram Nivas, Abhishek Singh
Kyungpook Mathematical Journal 2010 Vol. 50, No. 4, 455—463
Extreme Preservers of Zero-term Rank Sum over Fuzzy Matrices
Seok-Zun Song, Yeon-Jung Na
Kyungpook Mathematical Journal 2010 Vol. 50, No. 4, 465—472
On a {\mathversion{bold}$q$}-Extension of the Leibniz Rule via Weyl Type of {\mathversion{bold}$q$}-Derivative Operator
Sunil Dutt Purohit
Kyungpook Mathematical Journal 2010 Vol. 50, No. 4, 473—482
Dynamics of Recursive Sequence of Order Two
Elsayed Mohammed Elsayed
Kyungpook Mathematical Journal 2010 Vol. 50, No. 4, 483—497
Univalent Holomorphic Functions with Negative and Fixed Finitely Many Coefficients in terms of Generalized Fractional Derivative
Ali Ebadian, Rasoul Aghalary, Shahram Najafzadeh
Kyungpook Mathematical Journal 2010 Vol. 50, No. 4, 499—507
On Curvature-Adapted and Proper Complex Equifocal Sub- manifolds
Naoyuki Koike
Kyungpook Mathematical Journal 2010 Vol. 50, No. 4, 509—536
On a Question of Closed Maps of S. Lin
Huaipeng Chen
Kyungpook Mathematical Journal 2010 Vol. 50, No. 4, 537—543
On Approximation of Functions Belonging to $Lip\left( {\alpha ,r} \right) $ ~Class~ and to~ Weighted $W\left( {{L_r},\xi \left( t \right)} \right)$ Class by Product Means
Hare Krishna Nigam , Ajay Sharma
Kyungpook Mathematical Journal 2010 Vol. 50, No. 4, 545—556
A Fixed Point Approach to the Stability of a Functional Equa- tion
Won-Gil Park, Jae-Hyeong Bae
Kyungpook Mathematical Journal 2010 Vol. 50, No. 4, 557—564
Lacunary Statically Convergent and Lacunary Strongly Convergent Generalized Difference Sequences of Fuzzy Real Numbers
Binod Chandra Tripathy, Achyutanada Baruah
Kyungpook Mathematical Journal 2010 Vol. 50, No. 4, 565—574

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd